Skip to main content

Research Repository

Advanced Search

Landslide inventories and their statistical properties

Malamud, BD; Turcotte, DL; Guzzetti, F; Reichenbach, P

Authors

DL Turcotte

F Guzzetti

P Reichenbach



Journal Article Type Article
Publication Date 2004-06
Deposit Date Mar 22, 2023
Journal EARTH SURFACE PROCESSES AND LANDFORMS
Print ISSN 0197-9337
Publisher British Society for Geomorphology
Volume 29
Issue 6
Pages 687-711
DOI https://doi.org/10.1002/esp.1064
Public URL https://durham-repository.worktribe.com/output/1176479